# SDR SWAA2024021243908

- Difficulty date: January 23, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 71,691 hours, 42,577 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 632NB ON FLOAT FUEL TANK AT RT WING 2024-67341<[01] REPLACED FUEL TANK FLOAT AT RT WING ON ACCESS PANEL 632NB IAW B737-700 CMM 28-40-11 SAFRAN STEP 3.A (2) (E);[02] CORRECTED STEP 1 REPLACED FUEL TANK FLOAT AT RT WING ON ACCESS PANEL 632NB IAW B737-700 CMM SAFRAN 28-40-11 TASK CAD 28-40-11-400-801-A01 STEP 3.A (2) (E) PAGE 7003;[03] REPLACED FUEL TANK FLOAT AT RT WING ON ACCESS PANEL 632NB IAW B737-700 CMM SAFRAN 28-40-11 TASK CAD 28-40-11-400-801-A01 STEP 3.A (2) (E) PAGE 7003
